# SDR USAA2014081200001

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 42,698 hours, 17,813 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 350F51000
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RT MLG NOT UP LOCKED AFTER TAKEOFF.  CYCLED GEAR ONCE IN FLIGHT, SAME RESULT. FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  REPLACED 9LP CIRCUIT BOARD.  OPERATIONS CHECK INDICATION DURING RETRACTION TEST IAW AMM 32-31-00-720-002A.  ALL INDICATIONS NORMAL.
